On Fixed Point Theorems in Banach Spaces Over Topological Semifields
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 193
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a7,
author = {Slobodan C. Neshich},
title = {On {Fixed} {Point} {Theorems} in {Banach} {Spaces} {Over} {Topological} {Semifields}},
journal = {Mathematica balkanica},
pages = {193},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a7/}
}
Slobodan C. Neshich. On Fixed Point Theorems in Banach Spaces Over Topological Semifields. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 193. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a7/